Affine invariant contractions of simplices

Ljubiša Kocić; Sonja Gegovska-Zajkova; Liljana Stefanovska

Kragujevac Journal of Mathematics (2007)

  • Volume: 30, Issue: 30, page 171-179
  • ISSN: 1450-9628

How to cite


Ljubiša Kocić, Sonja Gegovska-Zajkova, and Liljana Stefanovska. "Affine invariant contractions of simplices." Kragujevac Journal of Mathematics 30.30 (2007): 171-179. <>.

author = {Ljubiša Kocić, Sonja Gegovska-Zajkova, Liljana Stefanovska},
journal = {Kragujevac Journal of Mathematics},
language = {eng},
number = {30},
pages = {171-179},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Affine invariant contractions of simplices},
url = {},
volume = {30},
year = {2007},

AU - Ljubiša Kocić
AU - Sonja Gegovska-Zajkova
AU - Liljana Stefanovska
TI - Affine invariant contractions of simplices
JO - Kragujevac Journal of Mathematics
PY - 2007
PB - Prirodno-matematički fakultet Kragujevac
VL - 30
IS - 30
SP - 171
EP - 179
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.